Graded left modular lattices are supersolvable

Thomas, Hugh (2005). « Graded left modular lattices are supersolvable ». Algebra universalis, 53(4), pp. 481-489.

Fichier(s) associé(s) à ce document :
[img]
Prévisualisation
PDF
Télécharger (111kB)

Résumé

We provide a direct proof that a finite graded lattice with a maximal chain of left modular elements is supersolvable. This result was first established via a detour through EL-labellings in [MT] by combining results of McNamara [Mc] and Liu [Li]. As part of our proof, we show that the maximum graded quotient of the free product of a chain and a single-element lattice is finite and distributive.

Type: Article de revue scientifique
Mots-clés ou Sujets: Supersolvability, left modularity, graded lattice
Unité d'appartenance: Faculté des sciences > Département de mathématiques
Déposé par: Hugh R. Thomas
Date de dépôt: 24 mai 2016 15:11
Dernière modification: 30 mai 2016 20:23
Adresse URL : http://www.archipel.uqam.ca/id/eprint/8505

Statistiques

Voir les statistiques sur cinq ans...